Discussions that mention paxil

Open to All Other Health Topics board


my boyfriend has quit taking paxil-"cold turkey." he has been taking it for 4 months and he doesnt want to go back on paxil or any other similiar medications. he hasnt taken any for 3 weeks and his withdrawals seem to be getting worse and worse. he suffered from flu-like symptoms, dizziness, nausea, etc. now he is acting the way he did before he took paxil- depressed and all he wants to do is stay at home and sleep. he has cut ties with his friends and even myself (to an extent) and he thinks it best for him right now. i want to be there for him and help him when he is feeling like this. ANY SUGGESTIONS????
I was on paxil for a month, and then I quit cold turkey too. Since quitting I have had dizzy spells and felt very tired all day as if I have a cold or something. I also have a headache that has been with me for about a day and a half, and now I have noticed that I am once again worrying about every little ache and pain I might feel thinking it is a terminal illness. Also I have felt very jittery like I did before I started taking it, so I am going to go back on the paxil again for sure now.
Paxil is known for being one of the most difficult anti-depressants to quit cold turkey because of the side effects. That is why nearly everything you will read on Paxil tells you not to stop taking it without notifying your doctor. Quitting it is most successful when one tapers down the dose very slowly. If the symptoms continue, it would be a good idea to see the doctor about doing this even now. Good luck!